# SDR SWAA2022013159066

- Difficulty date: January 6, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD; STA 767+10 TO 792; RBL 20; WL 156 UPPER AND LOWER SURFACE HAS CORROSION. A224-22 ; / [01] REMOVED CORROSION IAW SRM 51-10-02 AND VERIFIED WITH 10X MAG. ORIGINAL MATERIAL THICKNESS .050 LOSS OF .008 WITH .042 REMIANING IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 AAR TOOL #33649 CAL DUE 12AUG22; [02] VERIFIED; [03] REMOVED AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD AT STA. 767+10 TO 792 RBL20. I.A.W. SRM 51-40-02-0G-0. WORK ACCOMPLISHED BY AAR 12025; [04] VERIFY NEW PART NUMBER 146A8127U12ATSMRO. A-TAG WN11956 I.A.W. DRAWING 146A0081. WORK ACCOMPLISHED BY AAR 12025; [05] VERIFIED STEP 3 AND 4; [06] OK TO INSTALL NEW FWD SHIELD; [07] REMOVED AND REPLACED AFT PIT FWD SHIELD STA 767+10-792 RBL 20 IAW SRM 51-40-02; [08] VERIFIED STEP 7; [09] AUDIT CW
